Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 109, NWS Buffalo, NY

August 17, 2024Allegany County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 17, 2024, 9:07 PM EDT for Allegany County, New York. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2024, 9:07 PM EDT (01:07 UTC)
Expired
Aug 17, 2024, 9:30 PM EDT
In force
23 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Allegany County, NY

The radar

The Buffalo radar (KBUF), 120 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2024-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2024-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS51 KBUF 180107
SVRBUF
NYC003-180145-
/O.NEW.KBUF.SV.W.0109.240818T0107Z-240818T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
907 PM EDT Sat Aug 17 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Allegany County in western New York...

* Until 945 PM EDT.

* At 906 PM EDT, a severe thunderstorm was located near Whitesville,
  or near Wellsville, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wellsville, Whitesville, Andover, and Stannards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4211 7794 4222 7774 4202 7775 4201 7784
TIME...MOT...LOC 0106Z 230DEG 16KT 4209 7784 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
2 follow-up statements
508 
WWUS51 KBUF 180123
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
923 PM EDT Sat Aug 17 2024

NYC003-180145-
/O.CON.KBUF.SV.W.0109.000000T0000Z-240818T0145Z/
Allegany NY-
923 PM EDT Sat Aug 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN ALLEGANY COUNTY...

At 922 PM EDT, a severe thunderstorm was located near Whitesville, or
9 miles east of Wellsville, moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Whitesville and Andover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4222 7774 4202 7775 4202 7779 4219 7780
TIME...MOT...LOC 0122Z 234DEG 15KT 4211 7775 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
793 
WWUS51 KBUF 180130
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
930 PM EDT Sat Aug 17 2024

NYC003-180138-
/O.CAN.KBUF.SV.W.0109.000000T0000Z-240818T0145Z/
Allegany NY-
930 PM EDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEGANY COUNTY
IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, localized heavy 
rainfall is still possible with an area of thunderstorms across far 
southeastern Allegany County.

&&

LAT...LON 4222 7774 4202 7775 4202 7779 4219 7780
TIME...MOT...LOC 0124Z 230DEG 16KT 4213 7772 

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:36 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 17, 7:36 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
736 PM EDT Sat Aug 17 2024

.SYNOPSIS...
A large storm system over the Upper Great Lakes will slowly drift
eastward across the area through Monday. This will result in
occasional showers and some thunderstorms, although there will also
be periods of dry weather. Rain could be heavy at times, with a few
strong thunderstorms with gusty winds also possible. Following the
passage of this system, Canadian high pressure will build across our
region and provide us a prolonged period of fair and cooler weather
that will last for most of next week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Broad and vertically stacked low pressure will continue to slowly
drift east across Lower Michigan this evening, reaching Lake Ontario
by Sunday night. The cyclonic flow aloft associated with this trough
and embedded disturbances will bring an unsettled pattern which will
last for the rest of the weekend.

Showers and storms will taper off some late tonight as instability
wanes, but at least a chance will persist during the entire
overnight period. Lows will range from the mid 60s to around 70,
with a risk of fog across higher terrain in the Southern Tier late
in the night.

On Sunday the trough will push closer to our region, with more cloud
cover and an earlier start for showers. Expecting less diurnal
instability, but more synoptic scale lift due to the trough. Showers
and a few thunderstorms will expand in coverage mid-day, again
bringing the risk for locally heavy rainfall during the day. This is
due to precipitable water values around 1.75 inches and a weak flow
aloft promoting slow storm motion.

Sunday night the trough axis will move across the area, resulting in
a wind shift to the northwest during the night. Chances for showers
and isolated thunderstorms will linger underneath the trough, with
patchy fog also developing across higher terrain following the wind
shift to the northwest.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Unsettled weather will continue into the start of the work week,
with a cold front crossing the region from west to east early
Monday. We will hang onto showers and a few thunderstorms through
the day with still deep moisture, anabatic frontal precipitation,
and convergence along a 25 knot northerly LLJ ahead of the axis of
the mid level trough.

These showers will end through the evening hours towards the east,
with some clearing towards the west.

This northerly flow and steepening low level lapse rates will
encourage cloud reformation Tuesday, with partly to mostly cloudy
skies over the region...until a much drier airmass from the north
diminishes the strato-cu later through the day.

Clearing skies, light winds and mid single digit 850 hPa
temperatures will quickly drop temperatures in the evening...with
overnight lows Tuesday night dropping into the low to mid 40s inland
to mid 50s along the lake shorelines.

Highs Monday and Tuesday will largely remain in the 60s under cloud
cover and within an 850 hPa airmass that will be in the mid single
digits Celsius.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Sprawling surface high pressure will cross the region early this
period, with cool low humid conditions Wednesday through Thursday
morning giving way to day-to-day warming behind the surface high
through Saturday.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Showers and thunderstorms taper off some after midnight, but there
still will remain a risk throughout the overnight hours.
Increasing low moisture with the approach of a trough will result in
expanding MVFR cigs with most sites MVFR by Sunday morning. Chances
for showers and thunderstorms will again increase Sunday afternoon,
but low confidence in exact timing and location.

Outlook...

Sunday night...VFR/MVFR lowering to mainly IFR following the
wind shift. Showers and scattered thunderstorms with lowering
cigs with the northwesterly wind shift.

Monday...MVFR/IFR ceilings with showers likely and a
chance of thunderstorms.

Tuesday...Improvement to VFR.

Wednesday and Thursday...VFR.

&&

.MARINE...
A general southerly to southwesterly flow will prevail through most
of Sunday. Winds may briefly touch 15 to 20 knots, but the flow will
push the highest waves into Canadian waters. Of greater concern to
marine interests this weekend will be the potential for scattered
thunderstorms, which could produce locally gusty winds and higher
waves.

Following the passage of a cold front Sunday night into Monday,
northerly flow will bring chopping conditions which may require
small craft headlines for some or all of the waters. In addition,
the cooler air aloft will bring conditions favorable for waterspouts
Sunday night and into Monday.

Conditions should then gradually improve on Tuesday as Canadian
high pressure begins building into the region...with a
slackening pressure gradient allowing for winds and waves to
subside.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel/JJR
NEAR TERM...Apffel/JJR/TMA
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...Apffel/TMA
MARINE...Apffel/JJR
Hazardous weather outlook, Aug 17, 4:47 AM EDT, 16 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
447 AM EDT Sat Aug 17 2024

NYZ001>008-010>014-019>021-085-181000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
447 AM EDT Sat Aug 17 2024

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

Occasional showers and scattered thunderstorms will cross the region
today through tonight. A few storms may contain isolated strong
winds and localized heavy rainfall this afternoon and evening. There
is a Marginal Risk of severe thunderstorms and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Occasional showers and scattered thunderstorms will continue Sunday.
A few storms may contain gusty winds and localized heavy rainfall.
There is a Marginal Risk of excessive rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-181000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
447 AM EDT Sat Aug 17 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Occasional showers and scattered thunderstorms will cross the region
today through tonight. A few storms may contain isolated strong
winds and locally higher waves this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Occasional showers and scattered thunderstorms will continue through
Sunday. A few storms may contain isolated gusty winds and locally
higher waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Special weather statement, Aug 17, 5:30 PM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
530 PM EDT Sat Aug 17 2024

NYZ003-004-013-014-172215-
Ontario NY-Livingston NY-Wayne NY-Monroe NY-
530 PM EDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WAYNE...
NORTHEASTERN LIVINGSTON...SOUTHEASTERN MONROE AND NORTHWESTERN
ONTARIO COUNTIES THROUGH 615 PM EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm over
Honeoye Falls, or 9 miles south of Brighton, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rochester, Canandaigua, East Rochester, Fairport, Brighton,
Henrietta, Penfield, Palmyra, Victor, Honeoye Falls, Bristol, Lima,
Bloomfield, Farmington, Walworth, Mendon, East Bloomfield, Rush, West
Bloomfield, and Manchester.

This includes the following highways...
 Interstate 390 between exits 9 and 12.
 Interstate 90 between exits 43 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4281 7772 4310 7770 4320 7732 4308 7721
      4286 7725
TIME...MOT...LOC 2130Z 260DEG 21KT 4299 7763

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Thomas
Local storm report, Aug 17, 5:43 PM EDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
543 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Tstm Wnd Dmg     1 N Sardinia            42.55N 78.51W
08/17/2024                   Erie               NY   Public

            Large tree down on roadway.

&&
Local storm report, Aug 17, 5:46 PM EDT, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
546 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Tstm Wnd Dmg     2 NNW Collins           42.52N 78.93W
08/17/2024                   Erie               NY   Public

            Tree down on Gowanda State Road.

&&
Special weather statement, Aug 17, 5:52 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
552 PM EDT Sat Aug 17 2024

NYZ012-019-020-085-172230-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-Wyoming NY-
552 PM EDT Sat Aug 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WYOMING...
CATTARAUGUS...SOUTHEASTERN ERIE AND SOUTHEASTERN CHAUTAUQUA COUNTIES
THROUGH 630 PM EDT...

At 549 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springville to near Frewsburg to near
Russell. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rainfall may cause localized flash flooding.

Locations impacted include...
Salamanca, Allegany State Park, Springville, Ashford, Arcade,
Franklinville, Ashford Hollow, Chaffee, East Concord, Frewsburg,
Concord, Yorkshire, Sardinia, Great Valley, New Albion, Conewango,
Carrollton, Randolph, Napoli, and Little Valley.

This includes Interstate 86 between exits 14 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4200 7925 4209 7920 4258 7874 4258 7829
      4200 7871
TIME...MOT...LOC 2149Z 256DEG 20KT 4251 7875 4211 7912 4199 7919

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell
Special weather statement, Aug 17, 6:37 PM EDT, 2 hours 30 minutes before
.Special Weather Statement
National Weather Service Buffalo NY
637 PM EDT Sat Aug 17 2024

NYZ012-013-020-021-172330-
Cattaraugus NY-Allegany NY-Livingston NY-Wyoming NY-
637 PM EDT Sat Aug 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN WYOMING...EASTERN
CATTARAUGUS...SOUTHWESTERN LIVINGSTON AND ALLEGANY COUNTIES THROUGH
730 PM EDT...

At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chaffee to near Franklinville to near
Allegany State Park. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail, and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rainfall may cause localized flooding.

Locations impacted include...
Olean, Salamanca, Letchworth State Park, Allegany State Park,
Ashford, Arcade, Allegany, Franklinville, Belfast, Cuba, Rushford,
Portageville, Weston Mills, St. Bonaventure, Houghton, Yorkshire,
Caneadea, Hinsdale, Friendship, and Great Valley.

This includes Interstate 86 between exits 19 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4200 7890 4253 7851 4254 7846 4258 7847
      4266 7841 4266 7766 4200 7813
TIME...MOT...LOC 2235Z 248DEG 30KT 4260 7839 4238 7854 4204 7881

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mitchell
Special weather statement, Aug 17, 7:31 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
731 PM EDT Sat Aug 17 2024

NYZ012-013-020-021-180030-
Cattaraugus NY-Allegany NY-Livingston NY-Wyoming NY-
731 PM EDT Sat Aug 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WYOMING...
SOUTHEASTERN CATTARAUGUS...SOUTHERN LIVINGSTON AND ALLEGANY COUNTIES
THROUGH 830 PM EDT...

At 729 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portageville to near Rushford to Bradford.
Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rainfall may cause localized flooding.

Locations impacted include...
Olean, Dansville, Wellsville, Letchworth State Park, Allegany State
Park, Alfred, Allegany, Belfast, Cuba, Rushford, Portageville, Weston
Mills, St. Bonaventure, Houghton, Whitesville, Caneadea, Springwater,
Hinsdale, Friendship, and Scio.

This includes the following highways...
 Interstate 390 between exits 4 and 5.
 Interstate 86 between exits 24 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4200 7870 4230 7835 4264 7817 4264 7757
      4258 7760 4258 7766 4253 7766 4253 7772
      4200 7775
TIME...MOT...LOC 2329Z 259DEG 18KT 4259 7811 4232 7825 4198 7865

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 11:01 AM EDTSpecial Marine WarningBUF119 min
Aug 18, 2:00 PM EDTSmall Craft AdvisoryBUF47 hr
Aug 18, 3:51 PM EDTSpecial Weather StatementBUFOswego54 min
Aug 18, 4:38 PM EDTSpecial Weather StatementBUFLivingston37 min
Aug 18, 4:47 PM EDTSmall Craft AdvisoryBUF45 hr
Aug 18, 4:50 PM EDTSpecial Weather StatementBUFOswego25 min
Aug 18, 5:22 PM EDTSpecial Weather StatementBUFLivingston, Ontario53 min
Aug 18, 5:38 PM EDTSpecial Weather StatementBUFOswego37 min
Aug 18, 7:00 PM EDTSpecial Weather StatementBUFLewis30 min
Aug 18, 7:50 PM EDTSpecial Weather StatementBUFLewis40 min
Aug 18, 7:59 PM EDTSpecial Weather StatementBUFOswego61 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.